How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4661
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

Hi, i accidently swallowed 0.2ml of nicotine, Propylene Glycol

Resolved Question:

Hi, i accidently swallowed 0.2ml of nicotine, Propylene Glycol & Glycerol from a faulty E-cigarette. I rung 101 as i had a burning sensation in my mouth and was advised to attend the local infirmary immediately within 60 mins. I attended and waited 2.5 hours not to be seen by a doctor. I eventually left with no treatment as they did not seem so bothered? The box the liquid came in said it was a toxic poison and seek immediate medical attention if swallowed. 2 days have passed and i still feel very rough and my stomach is making some amazing noises and i have a cramping pain under my rib cage. There is a lot of negative feedback online swallowing neat nicotine (24mg)? Can you enlighten me on this problem i have?
Regards
Sean Baruch
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. K. replied 3 years ago.
Dr. K. :

Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today.

Dr. K. :

The abdominal pain and nausea is due to the ingestion of nicotine.

Dr. K. :

The treatment would have been activated charcoal but that would have been at the local infirmary.

Dr. K. :

Its too late for any treatment but at this point, you will get through it without any long term issues.

Dr. K. :

The nicotine is metabolized and the effects you are feeling are after effects.

Dr. K. :

Consider taking some pepto bismol to lessen the symptoms for the next day or two.

Customer:

Thank you for your answer. As long as there no on gong problems. Regards

Customer:

Sean Baruch

Dr. K. and 3 other Medical Specialists are ready to help you